Thunderstorm Wind, Livingston
- When
- June 29, 3:30 PM CST
- Where
- Livingston County, Denham Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NEWSPAPER
- Coordinates
- 30.483, -90.950
Several trees were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jun 29, 1:16 PM CST, 2 hours 14 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 216 PM CDT TUE JUN 29 2004 .DISCUSSION... EARLY THIS AFTERNOON THERE WAS A SURFACE BOUNDARY FROM SOUTHERN OKLAHOMA THROUGH ARKANSAS INTO THENNESSEE WITH MOIST...ONSHORE FLOW PUSHING INTO THE LOWER MISSISSIPPI VALLEY. ALOFT THERE WAS A TROUGH OVER TEXAS AND 250HPA DIFFLUENCE IN THE JET OVER THE NORTH-CENTRAL GULF COAST. THE 12Z PRECIP WATER FROM THE KSIL SOUNDING WAS 1.91 INCHES. THIS...COUPLED WITH SEA BREEZES...LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE PCWA. THE FRONTAL BOUNDARY IS DRIFTING NORTH...SO DAYTIME CONVECTION COVERAGE SHOULD BEGIN TO DROP OVER THE NEXT FEW DAYS. HOWEVER THE GFS SHOWED A 500HPA TROUGH DIGGING INTO MISSOURI AND ARKANSAS FRIDAY AND SATURDAY AS A SURFACE LOW DEVELOPS IN THE SAME AREA. THE 12Z RUN SHOWS MOST OF THE PRECIP WITH THIS SYSTEM STAYING TO THE NORTH/NORTHEAST OF OUR AREA. && PRELIMINARY POINT NUMBERS... MCB 68 89 69 89 / 30 60 30 60 BTR 71 89 72 89 / 30 60 30 60 MSY 75 89 75 90 / 20 50 20 40 GPT 74 88 74 88 / 20 50 20 40 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. MS...NONE. COASTAL WATERS...NONE. && 25
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CDT TUE JUN 29 2004 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-301300- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 1100 AM CDT TUE JUN 29 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT .THUNDERSTORMS... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON BEFORE DIMINISHING IN COVERAGE IN THE EVENING. SEVERE THUNDERSTORMS ARE NOT EXPECTED TO BE AS NUMEROUS AS THE PAST SEVERAL DAYS BUT ONE OR TWO STORMS MAY PULSE BRIEFLY TO SEVERE LEVELS BY MID-AFTERNOON. STORMS TODAY WILL BE CAPABLE OF FREQUENT LIGHTNING...WIND GUSTS OF 35 TO 45 MPH...PEA SIZED HAIL...AND BRIEF HEAVY RAIN AS THEY MOVE GENERALLY TO THE NORTH AT 15 MPH. .RIVER FLOODING... THE LOWER PEARL...TCHEFUNCTA...LOWER ATCHAFALAYA...BOGUE CHITTO... AND TANGIPAHOA RIVERS REMAIN IN FLOOD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON. ORGANIZED SEVERE THUNDERSTORM DEVELOPMENT IS NOT LIKELY...HOWEVER ONE OR TWO STORMS MAY BRIEFLY APPROACH SEVERE LEVELS EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME. 24
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Several trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2004Every state in 2004This day in weather historyWarnings in Louisiana, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407535.